ArticleJournal of Korean medical science2021
A Case Report of Immune Thrombocytopenia after ChAdOx1 nCoV-19 Vaccination.
Article in Journal of Korean medical science, 2021. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 12 papers, 1 of them a synthesis that pooled it.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
12 citing papers in PubMed, 1 synthesis or guideline pooled it, 17 citations in OpenAlex.
- Immune thrombocytopenic purpura secondary to COVID-19 vaccination: A systematic review.European journal of haematology · 2023Pooled it
- Chronic Immune Thrombocytopenia Purpura Following COVID-19 Vaccination (ChAdOx1 -nCov-19): A Case Report With OneYear Follow-Up.Hospital pharmacy · 2024Article
- COVID-19-induced immune thrombocytopenia management approach: A case report and literature review.Clinical case reports · 2024Article
- Adverse Events Following COVID-19 Vaccination in Adolescents: Insights From Pharmacovigilance Study of VigiBase.Journal of Korean medical science · 2024Article
- New onset of hypomegakaryocytic thrombocytopenia with the potential for progression to aplastic anemia after BNT162b2 mRNA COVID-19 vaccination.International journal of hematology · 2023Article
- Relapse of immune thrombocytopenia after receiving AstraZeneca coronavirus disease-2019 vaccine: A case report.Clinical case reports · 2023Article
- Autoimmune and autoinflammatory conditions after COVID-19 vaccination. New case reports and updated literature review.Journal of autoimmunity · 2022Review
- A Systematic Review of Reported Cases of Immune Thrombocytopenia after COVID-19 Vaccination.Vaccines · 2022Review
- Early recognition and treatment of pre-VITT syndrome after adenoviral vector-based SARS-CoV-2 vaccination may prevent from thrombotic complications: review of published cases and clinical pathway.European heart journal open · 2022Review
- Clinicopathological Characteristics of Inflammatory Myositis Induced by COVID-19 Vaccine (Pfizer-BioNTech BNT162b2): A Case Report.Journal of Korean medical science · 2022Article
- COVID-19 vaccine and autoimmunity. A new case of autoimmune hepatitis and review of the literature.Journal of translational autoimmunity · 2022Article
- Neutralizing Activity Against SARS-CoV-2 Delta and Omicron Variants Following a Third BNT162b2 Booster Dose According to Three Homologous or Heterologous COVID-19 Vaccination Schedules.Frontiers in cellular and infection microbiology · 2022Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
6 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Immune thrombocytopenia (ITP) is an autoimmune condition characterized by platelet destruction through antibody-mediated mechanism. ITP is one of the manifestations of a coronavirus disease, as well as an adverse event occurring after vaccination against severe acute respiratory syndrome coronavirus 2 (SARS-CoV-2). Several cases of ITP have been described after vaccination with two mRNA-based vaccines-BTN162b2 (Pfizer-BioNTech) and mRNA-1273 (Moderna)-against SARS-CoV-2. Herein, we report a case of ITP occurring after vaccination with ChAdOx1 adenovirus vector nCoV-19 (AstraZeneca) vaccine in Korea. A 66-year-old woman presented with multiple ecchymoses on both upper and lower extremities and gingival bleeding, appearing 3 days after receiving the first dose of ChAdOx1 nCoV-19. Her laboratory results showed isolated severe thrombocytopenia without evidence of combined coagulopathy. She was diagnosed with ITP and successfully treated with high-dose dexamethasone and intravenous immunoglobulin. Clinical suspicion to identify vaccine-related ITP is important to promptly initiate appropriate treatment.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.